JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE SYNGE'S THEOREM FOR COMPLEX FINSLER MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE SYNGE'S THEOREM FOR COMPLEX FINSLER MANIFOLDS
Won, Dae-Yeon;
  PDF(new window)
 Abstract
In [13], we developed a theory of complex Finsler manifolds to investigate the global geometry of complex Finsler manifolds. There we proved a version of Bonnet-Myers' theorem for complex Finsler manifolds with a certain condition on the Finsler metric which is a generalization of the Kahler condition for the Hermitian metric. In this paper, we show that if the holomorphic sectional curvature of M is ${\geq}\;c^2\;>\;0$, then M is simply connected. This is a generalization of the Synge's theorem in the Riemannian geometry and the Tsukamoto's theorem for Kahler manifolds. The main point of the proof lies in how we can circumvent the convex neighborhood theorem in the Riemannian geometry. A second variation formula of arc length for complex Finsler manifolds is also derived.
 Keywords
complex Finsler manifold;holomorphic sectional curvature;Synge's theorem;
 Language
English
 Cited by
 References
1.
Lecture Notes in Mathematics, 1994. vol.1591.

2.
Graduate Texts in Mathematics, 2000.

3.
Comparison theorems in Riemannian geometry, 1975.

4.
Principles of algebraic geometry, 1978.

5.
Metric structures for Riemannian and non-Riemannian Spaces, 1999.

6.
Nagoya Math. J., 1975. vol.57. pp.153-166

7.
Die Grundlehren der Mathematischen Wissenschaften, 1998. vol.318.

8.
DMV Seminar, 1983. vol.3.

9.
Foundations of finsler geometry and special Finsler spaces, 1986.

10.
Die Grundlehren der Mathematischen Wissenschaften, 1961. vol.105.

11.
A comprehensive introduction to differential geometry(2nd edition), 1979. vol.4.

12.
Proc. Japan Acad. Ser. A Math. Sci., 1957. vol.33. pp.333-335

13.
Bull. Korean Math. Soc., 2001. vol.38. 2, pp.303-315